Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hgspikes

Accutane and Protein

Recommended Posts

Hey guys,

Is it safe to take Optimum 100% Whey Protein (or any other protein supplement/powder) while taking Accutane? I haven't gotten Accutane yet, but I was just wondering. I don't know if protein supplements/powders have Vitamin A or anything in it that might increase the chances of side effects from Accutane, especially the severe ones.

Link to comment
Share on other sites

yeah its safe, its just protein.

Look at the facts and if it says Vitamin A, aviod it. But its rare

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×